Dynamics of Partial Differential Equations

Volume 11 (2014)

Number 1

Global regularity for a logarithmically supercritical hyperdissipative dyadic equation

Pages: 39 – 52

DOI: http://dx.doi.org/10.4310/DPDE.2014.v11.n1.a2

Authors

D. Barbato (Università di Padova)

F. Morandin (Università di Parma)

M. Romito (Università di Pisa)

Abstract

We prove global existence of smooth solutions for a slightly supercritical dyadic model. We consider a generalized version of the dyadic model introduced by Katz-Pavlovic and add a viscosity term with critical exponent and a supercritical correction. This model catches for the dyadic a conjecture that for Navier-Stokes equations was formulated by Tao.

Keywords

dyadic model, global existence, slightly supercritical dyadic model

2010 Mathematics Subject Classification

Primary 35-xx. Secondary 76-xx.

Full Text (PDF format)